Statistiques sur 𝔽 q [X]
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 2, pp. 113-121.
@article{AIHPB_1983__19_2_113_0,
     author = {Mignotte, M. and Nicolas, J. L.},
     title = {Statistiques sur $\mathbb {F}_q [X]$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {113--121},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {2},
     year = {1983},
     mrnumber = {700705},
     zbl = {0519.60006},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1983__19_2_113_0/}
}
TY  - JOUR
AU  - Mignotte, M.
AU  - Nicolas, J. L.
TI  - Statistiques sur $\mathbb {F}_q [X]$
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1983
SP  - 113
EP  - 121
VL  - 19
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1983__19_2_113_0/
LA  - fr
ID  - AIHPB_1983__19_2_113_0
ER  - 
%0 Journal Article
%A Mignotte, M.
%A Nicolas, J. L.
%T Statistiques sur $\mathbb {F}_q [X]$
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1983
%P 113-121
%V 19
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1983__19_2_113_0/
%G fr
%F AIHPB_1983__19_2_113_0
Mignotte, M.; Nicolas, J. L. Statistiques sur $\mathbb {F}_q [X]$. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 2, pp. 113-121. http://www.numdam.org/item/AIHPB_1983__19_2_113_0/

[Ber] E.R. Berlekamp, Algebraic coding theory, Mc Graw Hill, New York, 1968. | MR | Zbl

[Best] M.R. Best, The distribution of some variables on symmetric groups, Nederl. Akademie Wetens. Proc., ser. A, t. 73, n° 5, 1970, p. 385-402. | MR | Zbl

[Bru] N.G. De Bruijn, On the number of positive integers ≤ x and free of prime factors > y. I, Nederl. Akad. Wetensch. Proc. ser. A, t. 54, 1951, p. 50-60. | MR | Zbl

[Car] L. Carlitz, Some topics in the arithmetic of polynomials, Bull. Amer. Math. Soc., t. 48, 1942, p. 679-691. | MR | Zbl

[Erd1] P. Erdös and P. Turan, On some problems of a statistical group-theory I. Zeit. f. Wahrscheinlichkeitstheorie und verw. Gebiete, t. 4, 1965, p. 175-186. | MR | Zbl

[Erd2] P. Erdös, Some unconventional problems in number theory, Astérisque, t. 61, 1979, p. 73-82. | Numdam | MR | Zbl

[Har] G.H. Hardy and E.M. Wright, An introduction to the theory of numbers, 4th ed. Oxford, at the Clarendon Press, 1960. | MR | Zbl

[Kno] J. Knopfmacher, Analytic arithmetic of algebraic function fields, Marcel Kekker inc., 1979, Lecture Notes in pure and applied mathematics, vol. 50. | MR | Zbl

[Mc. E] R.J. Mc Eliece, Factorization of polynomials over finite fields, Math. of Comp., t. 23, n° 108, 1969, p. 861-868. | MR | Zbl

[Nic 1] J.L. Nicolas, Ordre maximal d'un élément du groupe Sn des permutations et « highly composite numbers », Bull. Soc. Math. France, t. 97, 1969, p. 129-191. | Numdam | MR | Zbl

[Nic 2] J.L. Nicolas, Statistiques sur le groupe symétrique, Séminaire Delange-Pisot-Poitou (théorie des nombres), 13e année, 1971-1972, n° G2, 6 p. | Numdam | MR | Zbl